VOL. 189 · NO. 1 | January 2019
Oliver Röndigs, Markus Spitzweck, Paul Østvær
Ann. of Math. (2) 189 (1), 1-74, (January 2019) DOI: 10.4007/annals.2019.189.1.1
KEYWORDS: Stable homotopy of motivic spheres, slices and the slice spectral sequence, Morel's $\pi_{1}$-conjecture, 14F42, 55Q45
Hugo Duminil-Copin, Aran Raoufi, Vincent Tassion
Ann. of Math. (2) 189 (1), 75-99, (January 2019) DOI: 10.4007/annals.2019.189.1.2
KEYWORDS: percolation model, Potts model, randomized algorithm, sharp threshold, Exponential decay
Tristan Buckmaster, Vlad Vicol
Ann. of Math. (2) 189 (1), 101-144, (January 2019) DOI: 10.4007/annals.2019.189.1.3
KEYWORDS: Navier-Stokes, Euler equations, turbulence, convex integration, Intermittency, inviscid limit, weak solutions, 35Q30, 35Q31, 35Q35, 76F02
Ilya Khayutin
Ann. of Math. (2) 189 (1), 145-276, (January 2019) DOI: 10.4007/annals.2019.189.1.4
KEYWORDS: equidistribution, mixing conjecture, torus orbit, André-Oort, relative trace-formula, 11G18, 37A17
Konstantin Matveev
Ann. of Math. (2) 189 (1), 277-316, (January 2019) DOI: 10.4007/annals.2019.189.1.5
KEYWORDS: Kerov conjecture, symmetric functions, Macdonald functions, Asymptotic representation theory, total positivity, boundaries of branching graphs, 05E05, 05E10, 20C32
Manindra Agrawal, Neeraj Kayal, Nitin Saxena
Ann. of Math. (2) 189 (1), 317-318, (January 2019) DOI: 10.4007/annals.2019.189.1.6
KEYWORDS: primality, derandomization, cyclotomic, AKS, identity testing, deterministic, polynomial-time, 11A51, 68Q25, 11R18
No abstract available
Back to Top